Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Nuvigil cause massive withdrawal?

Posted by PeterMartin on July 15, 2020, at 3:10:50

In reply to Re: Can Nuvigil cause massive withdrawal? PeterMartin, posted by SLS on July 13, 2020, at 16:05:14

> I had a bad reaction to Provigil. It made my depression somewhat worse, but it left me in a terrible brain fog that lingered for at least week after I stopped taking it.
>
> Be patient. It will go away.
>
>
> - Scott

I think it finally did tonight. Was another really difficult day but I've seemed to come around the past few hours. Hoping to wake up with this episode behind me.

Thanks a lot for the support.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1111269]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PeterMartin thread:1109244
URL: http://www.dr-bob.org/babble/20200711/msgs/1111269.html